On The Dependence Of The Continuous Solutions Of A Functional Equation On An Arbitrary Function
Publications de l'Institut Mathématique, _N_S_19 (1975) no. 33, p. 51
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1975_N_S_19_33_a7,
author = {Czeslaw Dyjak},
title = {On {The} {Dependence} {Of} {The} {Continuous} {Solutions} {Of} {A} {Functional} {Equation} {On} {An} {Arbitrary} {Function}},
journal = {Publications de l'Institut Math\'ematique},
pages = {51 },
year = {1975},
volume = {_N_S_19},
number = {33},
url = {http://geodesic.mathdoc.fr/item/PIM_1975_N_S_19_33_a7/}
}
TY - JOUR AU - Czeslaw Dyjak TI - On The Dependence Of The Continuous Solutions Of A Functional Equation On An Arbitrary Function JO - Publications de l'Institut Mathématique PY - 1975 SP - 51 VL - _N_S_19 IS - 33 UR - http://geodesic.mathdoc.fr/item/PIM_1975_N_S_19_33_a7/ ID - PIM_1975_N_S_19_33_a7 ER -
Czeslaw Dyjak. On The Dependence Of The Continuous Solutions Of A Functional Equation On An Arbitrary Function. Publications de l'Institut Mathématique, _N_S_19 (1975) no. 33, p. 51 . http://geodesic.mathdoc.fr/item/PIM_1975_N_S_19_33_a7/